Turkish Journal of Pathology

Türk Patoloji Dergisi

Turkish Journal of Pathology

Turkish Journal of Pathology

2007, Vol 23, Num, 3     (Pages: 173-176)

Bizarre atypia of the cervical epithelium due to chemotherapy with busulfan and cyclophosphamide

Özgür EKİNCİ 1, Işılay Bilge YILMAZ 1, Ömür ATAOĞLU 1

1 Gazi Üniversitesi Tıp Fakültesi Patoloji Anabilim Dalı, ANKARA

Viewed: 3758
 - 
Downloaded : 3806

We present a 20 year-old female patient with highly atypical epithelial changes in the uterine cervix discovered on cervical smear and biopsy specimens. She had recently been diagnosed with acute lymphoblastic lymphoma and received alkylating agent chemotherapy. We thought that the epithelial atypia was related to chemotherapy in the light of the reports in the literature which are discussed in the present text along with a brief review of related histopathological and cytological criteria.

Keywords : Cervical dysplasia, chemotherapy, busulfan, cyclophosphamide